# SDR DHL9980706C

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, VERTICAL STABILIZER T/E AT STA 225 REAR SPAR COVER PANEL CRACKED.  REMOVED PANEL, STOP DRILLED AND INSTALLED FIBREGLASS REPAIR PER SRM 51-3-0.
